# SDR AWXA0000390

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 48,933 hours, 30,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 1, TOP OF CABIN FLOORBEAM HAS SEVERAL AREAS OF CORROSION STA 986.5 LBL 24 - 42.  REMOVED AND REPLACED T CHORD FLOORBEAM, STA 986.5, LBL 24 - 42, IAW SRM 53-00-51.
